I had the Mirena inserted 4 weeks ago, and I have a sharp pain in the left side of my abdomen that spreads to my leg. I also have a very discussing smelly discharge. Las weekend I had to go to the ER because I thought I was having a heart attack, I had pain in the chest, arms and legs numbed, I was about to pass out, and had hot flushes. Doctors say is normal. How can this be normal? I am desperate, they gave me an appointment in two weeks. I can´t wait, and I feel that the doctors are not supportive
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Posted 21 Feb 2015 • 2 answers
Posted 2 Dec 2015 • 0 answers
Posted 31 May 2016 • 0 answers
Posted 15 Aug 2016 • 1 answer
Posted 3 Oct 2016 • 1 answer